The number of items in your shopping list has exceeded the maximum limit. Please remove some items, or create a new shopping list.
Oops. This product is only available in a minimum quantity of or more units
Roll over image to zoom in

Advil Junior Strength Fever Reducer/Pain Reliever Ibuprofen 100 mg for Ages 6-11 Years Coated Tablets

Item is no longer available.
Product Description

For ages 6-11 years. Fever, Aches & Pains: Lasts up to 8 hours. Read all product information before using. Keep this carton for important information. This product is intended for use in children ages 6 years - 11 years. One dose lasts 6-8 hours. Store at 20-25 degrees C (68-77 degrees F). Avoid excessive heat above 40 degree C (104 degrees F). Temporarily: reduces fever, relieves minor aches and pains due to the common cold, flu, sore throat, headaches, and toothaches.

Preparation Instructions

This product does not contain directions or complete warnings for adult use. Do not give more than directed. Find right does on chart below, if possible use weight dose; otherwise use age. Repeat dose every 6-8 hours, if needed. Do not use more than 4 times a day. Under 48 lb (Under 6 Years): ask a doctor. 48-71 lb (6-10 Years): 2 tablets. 72-95 lb (11 Years): 3 tablets.

Ingredients Active Ingredients (in each tablet): Ibuprofen (100mg) (NSAID (Nonsteroidal Anti-Inflammatory Drug)). Inactive Ingredients: Acetylated Monoglycerides, Carnauba Wax, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Stearic Acid, Sucrose, Synthetic Iron Oxides, Titanium Dioxide.

Specification
Name Value
Depth 1.9
Height 1.9
Weight 1.12
Width 2.85
Safety Warning
Do not use if seal under bottle cap imprinted with Sealed for Your Protection is broken or missing. Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms May Include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blistering. If an allergic reaction occurs, stop use and seek medical help right away. Stomach Bleeding Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child; has had stomach ulcers or bleeding problems, takes a blood thinning (anticoagulant) or steroid drug, takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others), takes more of for a longer time than directed. Sore Throat Warning: severe or persistent sore throat or sore throat accompanied by high fever, headache, nausea, and vomiting may be serious. Consult doctor promptly. Do not use more than 2 days or administer to children under 3 years of age unless directed by doctor. Do not use if the child has ever had an allergic reaction to any other pain relieve/fever reducer, right before or after heart surgery. Ask a Doctor Before Use If: stomach bleeding warning applies to the child, child has problems or serious side effects from taking pain relievers, fever reducers, child has a history of stomach problems, such as heartburn, child has high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma, child has not been drinking fluids, child has lost a lot of fluid due to vomiting or diarrhea, child is taking a diuretic. Ask a Doctor or Pharmacist Before Use if the Child is: under a doctor's care for any serious condition, taking any other drug. When Using This Product: take with food or milk if stomach upset occurs, the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop Use and Ask a Doctor If: child experiences any of the following signs; feels faint, vomits blood, has bloody or black stool, has stomach pain that does not get better, child does not get any relief within first day (24 hours) of treatment, fever or pain gets worse or lasts more than 3 days, redness or swelling is present in the painful area, any new symptoms appear. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away.
Actual product packaging and materials may contain more or different information than that shown on our website. You should not rely solely on the information presented here. Always read labels, warnings and directions before using or consuming a product. View full Product Information Disclaimer

Reviews

Tell us what you think!
Tell us what you think!
Be the first to write a review!
Wondering what to say?
  • Include usage tips, key benefits, and helpful suggestions.
  • Did you have a good or bad experience?
  • Would you recommend this to friends or family?
  • Be respectful to others.
{{review.commentTitle}} {{review.timestampFormatted}}
{{review.commentText}}
by {{review.sender.screenName}} {{review.sender.screenName ? review.sender.screenName : 'Anonymous'}}
Was this review helpful to you? Yes {{review.posVotes}} No {{review.negVotes}} Flag
{{reply.commentTitle}}
Customer Relations
{{reply.timestampFormatted}}
{{reply.commentText}}